# SDR COMA9660126

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2760 · Drag Control System
- Part: Manifold Assy
- Part number: 54C54677E01
- Condition: Malfunction
- Location: Spoiler Syst
- Part time: 2,943 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD GROUND SPOILER DEPLOY CAUTION MESSAGE ON EICAS.  SPOILER WAS VISUALLY CONFIRMED TO BE STOWED.  REPLACED THE SPOILER MANIFOLD ASSY.  PART TOTAL CYCLES, 3,599.
